# SDR ZW0A0105406

- Difficulty date: July 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE INTERCOSTAL BETWEEN FLOOR SUPPORTS AT STA 782, ZERO BL WAS CRACKED AND BROKEN.  INSTALLED DOUBLER ON INTERCOSTAL.  USED 4-5, 5-6, AND 5-7 AD RIVETS PER SRM 53-10-104, PAGE 201 FIG 201.
